# SDR CA090504007

- Difficulty date: April 10, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,066 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Contaminated
- Location: Wheel Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) BEARINGS AND RACES OF MAIN WHEEL ASSY FOUND TO BE GOLD/BROWN IN COLOR. ADEQUATE GREASE WAS PRESENT. EXTREMELY ODD COLOR FOR A BEARING. 2-3 MONTHS PRIOR CMA SWITCHED FROM 28 GREASE TO SHC 100 AVIATION GREASE. SHC 100 IS LISTED IN THE MM FOR APPROVED GREASE, AS WELL CMM.  CMA IS USING A MUCH SHORTER LUBE DURATION THAN RECOMMENDED BY THE OEM DUE TO WHEELS SEPARATING FROM THE ACFT INCIDENTS IN RECENT HISTORY.  ONE RECENT BEARING SHOWED CHROME LOSS AND GOLD STAINING, WAS DIFFICULT TO ROTATE.
